# SDR SWIA200514439

- Difficulty date: January 23, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 13,750 hours, 19,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEAR MAIN CABIN DOOR COVER IS BROKEN.  REPLACED EMERGENCY LIGHT NEAR CABIN DOOR IAW MM 33-51-02, OPERATIONAL CHECK GOOD.
